# SDR 2025FA0000802

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: General aviation
- Aircraft: N396HA
- Make and model: Airbus A330-243
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F531117320100
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON WEB LOCATION Y2462 AT FR17. SEAT TRACK REPLACED.
